# SDR SWAA2024072617590

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8884Q
- Make and model: Boeing 737-8
- Aircraft serial: 67966
- Aircraft time: 3,455 hours, 1,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERG LIGHT AT FWD SERVICE DOOR INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-04-960-801-MAX (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
